Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 13, Pages 2011-2021
http://dx.doi.org/10.1155/IJMMS.2005.2011

On generalized ω-closed sets

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 31 October 2004; Revised 3 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid Y. Al-Zoubi, “On generalized -closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2011-2021, 2005. doi:10.1155/IJMMS.2005.2011